# SDR SWIA971677

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Engine: Pwa PW118B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, REPLACED FLAP ANNUNCIATOR PANEL WITH SERVICEABLE UNIT.  RAN SYSTEM AND OPS CHECKS GOOD.  (S/N 0178) ON, (S/N 0145) OFF.
